Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 41, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 28, 2015, 3:50 PM MDT for Garden County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 3:50 PM MDT (21:50 UTC)
- Expired
- May 28, 2015, 4:30 PM MDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 145 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
025
WUUS53 KLBF 282150
SVRLBF
NEC069-282230-
/O.NEW.KLBF.SV.W.0041.150528T2150Z-150528T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM MDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 430 PM MDT
* AT 347 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSHKOSH...
AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
OSHKOSH AND BLUEWATER BATTLEFIELD STATE HISTORICAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4161 10213 4140 10199 4140 10205 4137 10206
4127 10241 4142 10250
TIME...MOT...LOC 2150Z 249DEG 14KT 4138 10236
HAIL...1.00IN
WIND...<50MPH
$$
TAYLOR2 follow-up statements
498
WWUS53 KLBF 282213
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM MDT THU MAY 28 2015
NEC069-282230-
/O.CON.KLBF.SV.W.0041.000000T0000Z-150528T2230Z/
GARDEN NE-
413 PM MDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GARDEN COUNTY UNTIL 430 PM MDT...
AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEWELLEN...AND
MOVING NORTHEAST AT 5 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN GARDEN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
&&
LAT...LON 4131 10231 4143 10236 4161 10213 4140 10199
4140 10205 4137 10206
TIME...MOT...LOC 2214Z 226DEG 6KT 4138 10213
HAIL...1.00IN
WIND...<50MPH
$$
TAYLOR654
WWUS53 KLBF 282230
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
430 PM MDT THU MAY 28 2015
NEC069-282240-
/O.EXP.KLBF.SV.W.0041.000000T0000Z-150528T2230Z/
GARDEN NE-
430 PM MDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GARDEN COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 4131 10231 4143 10236 4161 10213 4140 10199
4140 10205 4137 10206
TIME...MOT...LOC 2213Z 226DEG 6KT 4138 10213
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:58 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 28, 1:58 PM MDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 258 PM CDT THU MAY 28 2015 .SYNOPSIS... ISSUED AT 249 PM CDT THU MAY 28 2015 H5 ANALYSIS THIS MORNING HAD A SHORTWAVE OVER WESTERN OKLAHOMA WITH ANOTHER STRONGER SHORTWAVE OVER EASTERN IDAHO. UPSTREAM OF THESE FEATURES...ANOTHER SHORTWAVE WAS NOTED OVER THE ALASKA PANHANDLE. ACROSS THE WESTERN CONUS...A BROAD TROUGH OF LOW PRESSURE EXTENDED FROM THE SHORTWAVE OVER EASTERN IDAHO...SWD TO SRN AZ. LOW PRESSURE WAS NOTED OVER NRN QUEBEC WITH SHORTWAVES PRESENT OVER NRN SASKATCHEWAN AND NORTHERN PORTIONS OF THE NW TERRITORIES OF CANADA. HIGH PRESSURE WAS PRESENT OVER THE SERN CONUS WITH A RIDGE EXTENDING NWD TO THE WESTERN GREAT LAKES. AT THE SURFACE...A TROUGH OF LOW PRESSURE EXTENDED FROM WESTERN CHERRY COUNTY INTO THE SERN NEBRASKA PANHANDLE. EAST OF THIS FEATURE...SKIES WERE MOSTLY CLOUDY WITH A THICK VEIL OF STRATOCU TOPPED WITH CIRROSTRATUS FROM DECAYED CONVECTION OVERNIGHT. WEST OF THE TROUGH CLEAR SKIES HAVE GIVEN WAY TO NUMEROUS DEVELOPING THUNDERSTORMS ACROSS THE NORTHWESTERN SANDHILLS AND THE NEBRASKA PANHANDLE. TEMPERATURES AS OF 2 PM CDT RANGED FROM 69 AT NORTH PLATTE AND IMPERIAL...TO 79 AT ONEILL. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 249 PM CDT THU MAY 28 2015 SURFACE TROUGH/DRY LINE CURRENTLY EXTENDS FROM WESTERN CHERRY COUNTY...SOUTHWEST INTO THE SOUTHERN NEBRASKA PANHANDLE. A FAIRLY POTENT PV ANOMALY ROTATING EAST ACROSS NORTHERN COLORADO AND SOUTHERN WYOMING WILL ENHANCE LARGE SCALE LIFT THIS EVENING...AND EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE SURFACE TROUGH FROM WESTERN NEBRASKA INTO NORTHEAST COLORADO LATE THIS AFTERNOON. OVERALL SHEAR IS SOMEWHAT WEAK...BUT INSTABILITY IS DECENT AS STEEP MID LEVEL LAPSE RATES SPREAD OVER THE REGION. EXPECT THAT A FEW STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. STORMS WILL WEAKEN LATE THIS EVENING...BUT EXPECT THEM TO CONTINUE AS THEY MOVE INTO CENTRAL AND NORTH CENTRAL NEBRASKA WITH SUPPORT FROM THE APPROACHING PV ANOMALY. AS THE ANOMALY TRACKS THROUGH THE FORECAST AREA FRIDAY...SHOWERS WILL CONTINUE. WINDS WILL ALSO INCREASE FROM THE NORTH AS A COLD FRONT MOVES SOUTH THROUGH THE REGION. EXPECT A FAIRLY RAW DAY TEMPERATURE WISE...ESPECIALLY ACROSS NORTHWEST NEBRASKA...WHERE HIGHS IN THE MID TO UPPER 50S ARE EXPECTED. TO THE SOUTH AND EAST OF THIS AREA...GENERALLY EXPECT 60S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 249 PM CDT THU MAY 28 2015 MID RANGE...FRIDAY NIGHT THROUGH SUNDAY...THE MAIN FORECAST CHALLENGES IN THE MID RANGE ARE THE THREAT FOR RAIN FRIDAY EVENING...FOLLOWED BY TEMPERATURES FOR THE REMAINDER OF THE PERIOD. BEGINNING FRIDAY EVENING...A POSITIVELY TILTED UPPER LEVEL...POST FRONTAL TROUGH WILL PUSH THROUGH WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY EVENING. BY 06Z THE AXIS OF THIS FEATURE IS EXPECTED TO BE JUST SOUTH AND EAST OF THE FORECAST AREA...SO WILL CONFINE POPS TO THE EVENING HRS ONLY WITH DRY CONDS FCST THEREAFTER. AFTER A QUICK GLANCE AT THE LATEST MAV AND MET GUIDANCE FOR LOWS SATURDAY MORNING WAS INITIALLY CONCERNED ABOUT THE POTENTIAL FOR FROST IN THE NORTH WITH THE MET AND MAV LOWS FOR VALENTINE AT 38 AND 34 RESPECTIVELY. TEMPERATURES WERE TRENDED DOWNWARD FROM THE PVS FORECAST GIVEN THE TRENDS IN GUIDANCE...HOWEVER...DECIDED TO LIMIT LOWS TO AROUND 40 IN THE NORTH WITH LOWER 40S IN THE REMAINDER OF THE FORECAST AREA...BASED ON A COUPLE OF FACTORS. ONE...THE SURFACE HIGH IS WELL NORTH OF THE FORECAST AREA SATURDAY MORNING OVER SOUTHERN CANADA...AND SECOND...THE GFS AND NAM12 SURFACE DEW POINTS WERE QUITE A BIT HIGHER THAN WHAT THE MAV AND MET GUIDANCE NUMBERS WERE INDICATING AND WITH PLENTY OF RAIN FORECAST OVER THE NEXT 12 TO 24 HRS...BELIEVE THE DRIER DEW POINTS ARE OVERDONE IN THE MET AND MAV GUIDANCE. HIGH PRESSURE WILL TRACK EAST INTO WESTERN ONTARIO ON SATURDAY WITH A SURFACE TROUGH EXTENDING SWD INTO CENTRAL NEBRASKA. DRY AIR WILL CONTINUE TO BE PUSHED INTO WESTERN AND NORTH CENTRAL NEBRASKA THANKS TO LIGHT NORTHERLY WINDS. HIGHS WILL BE IN THE MID TO UPPER 60S UNDER MOSTLY CLEAR SKIES. SRLY WINDS WILL BEGIN TO INCREASE FROM WEST TO EAST SATURDAY NIGHT AS THE HIGH PUSHES FARTHER EAST INTO THE WESTERN GREAT LAKES...AND A SURFACE TROUGH DEVELOPS ON THE LEE SIDE OF THE ROCKIES. INCREASED WINDS WILL KEEP LOWS ELEVATED IN THE WEST SATURDAY NIGHT WHERE LOWS AROUND 50 ARE FORECAST IN THE EASTERN PANHANDLE. FURTHER EAST...DRIER AIR AND LIGHTER WINDS WILL RESULT IN LOWS IN THE MIDDLE 40S. ON SUNDAY...RIDGING WILL BEGIN TO PUSH EAST INTO THE ROCKIES. THE COMBINATION OF SRLY WINDS AND THE DEVELOPMENT OF A LOW LEVEL THERMAL RIDGE IN WESTERN KS AND NERN COLORADO WILL PUSH NORTH INTO THE PANHANDLE AND SWRN ZONES...RESULTING IN HIGHS REACHING THE UPPER 70S IN THE WEST. FURTHER EAST...HIGHS WILL BE IN THE LOWER 70S WITH LIGHTER WINDS AND COOLER H85 TEMPS FORECAST. .LONG RANGE...SUNDAY NIGHT THROUGH THURSDAY...A FAST MOVING NRN STREAM DISTURBANCE WILL PUSH THROUGH THE DAKOTAS SUNDAY NIGHT WITH A SMALL CHANCE FOR THUNDERSTORMS ACROSS NORTHERN NEBRASKA. FURTHER SOUTH...THE ATMOSPHERE APPEARS CAPPED AT THIS JUNCTURE...SO WILL LEAVE DRY FOR NOW. MONDAY INTO TUESDAY WILL BE WARM AND MAINLY DRY AS RIDGING ALOFT PUSHES ONTO THE CENTRAL AND NORTHERN PLAINS. A NICE H85 THERMAL RIDGE PUSHES EAST INTO THE PANHANDLE AND WESTERN AREAS MONDAY AFTERNOON WITH H85 TEMPS REACHING NEAR 30C IN THE EASTERN PANHANDLE PER THE LATEST 12Z GFS FCST. MORE OF THE SAME OCCURS ON TUESDAY...HOWEVER...CAPPING WILL BEGIN TO WEAKEN IN THE WEST TUESDAY AFTERNOON...LEADING TO THE INTRODUCTION OF POPS FOR TUESDAY NIGHT. THE THREAT FOR PRECIPITATION WILL CONTINUE INTO THURSDAY AS BROAD SWRLY FLOW ALOFT DEVELOPS ACROSS THE ROCKIES...CENTRAL AND NRN PLAINS. PLENTY OF LOW LEVEL MOISTURE WILL BE IN PLACE WITH SFC DEWPOINTS WELL INTO THE 60S PER THE LATEST ECMWF AND GFS RUNS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1232 PM CDT THU MAY 28 2015 STRATUS ACROSS SOUTHWEST NEBRASKA...INCLUDING KLBF...WILL SLOWLY LIFT THIS AFTERNOON. THUNDERSTORMS WILL DEVELOP ACROSS THE PANHANDLE AND SOUTHWEST NEBRASKA LATE AFTERNOON OR EVENING AND SPREAD NORTHEAST. ALTHOUGH SOME THUNDERSTORMS MAY CONTAIN HAIL...ERRATIC GUSTY WINDS AND HEAVY RAIN ARE MORE LIKELY. THERE IS A POSSIBILITY OF LOW STRATUS REFORMING AFTER THE THUNDERSTORMS TONIGHT...BUT CONFIDENCE IS LOW ATTM. WINDS SHIFT TO NORTHWEST AND INCREASE IN SPEED TOWARD DAYBREAK FRIDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...TAYLOR LONG TERM...CLB AVIATION...DS
Hazardous weather outlook, May 28, 3:08 PM MDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 408 PM CDT THU MAY 28 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-292115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 408 PM CDT THU MAY 28 2015 /308 PM MDT THU MAY 28 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. SOME STORMS MAY BE SEVERE THIS EVENING GENERALLY SOUTH OF A LINE FROM ARTHUR TO THEDFORD AND WEST OF A LINE FROM THEDFORD TO EUSTIS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. RIVER LEVELS CONTINUE ABOVE FLOOD STAGE ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER FROM EASTERN DEUEL COUNTY TO JUST EAST OF NORTH PLATTE. FLOODING WILL CONTINUE ALONG THE MAINSTREAM OF THE PLATTE RIVER FROM EAST OF NORTH PLATTE...EAST TO THE LINCOLN COUNTY LINE. SEE THE LATEST FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FOR FRIDAY...AS WELL AS TUESDAY NIGHT THROUGH THURSDAY. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. MINOR FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH THE MIDDLE OF NEXT WEEK. SEE THE LATEST FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, May 28, 1:26 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 726 PM GMT THU MAY 28 2015 NEZ023-024-282015- GRANT NE-HOOKER NE- 126 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOOKER AND EASTERN GRANT COUNTIES UNTIL 215 PM MDT... AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES NORTH OF ARTHUR...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... PRATT LAKE AROUND 135 PM MDT. CARR LAKE AROUND 205 PM MDT. WEIR AROUND 215 PM MDT. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 160 AND 173. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 28, 2:13 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 213 PM MDT THU MAY 28 2015 NEZ023-035-282100- ARTHUR NE-GRANT NE- 213 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR AND SOUTHEASTERN GRANT COUNTIES UNTIL 300 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF ARTHUR...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GREEN LAKE... THREE MILE LAKE... LENA... COGILL LAKE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 28, 3:19 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 319 PM MDT THU MAY 28 2015 NEZ005-094-282200- EASTERN CHERRY NE-WESTERN CHERRY NE- 419 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY COUNTY UNTIL 500 PM CDT/400 PM MDT/... AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF SENECA...OR 11 MILES NORTHEAST OF MULLEN...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BROWNLEE... GIANT HILL... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 157 AND 160. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 28, 3:22 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 PM MDT THU MAY 28 2015 NEZ022-282200- GARDEN NE- 322 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARDEN COUNTY UNTIL 400 PM MDT... AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LISCO...OR 19 MILES NORTHWEST OF OSHKOSH... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LISCO... CRESCENT LAKE NWR... RICHARDSON LAKE... SUGAR LOAF HILL... MUMPER... DOGTOWN FLATS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 28, 3:42 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 342 PM MDT THU MAY 28 2015 NEZ022-282230- GARDEN NE- 342 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 430 PM MDT... AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OSHKOSH...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OSHKOSH... LEWELLEN... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD... BLUEWATER BATTLEFIELD STATE HISTORICAL PARK... ASH HOLLOW STATE HISTORICAL PARK... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 2:19 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 41 min |
| May 28, 2:57 PM MDT | Areal Flood Advisory | LBF | Arthur, Grant | 6 hr |
| May 28, 3:08 PM MDT | Areal Flood Advisory | LBF | Arthur, Grant | 6 hr |
| May 28, 5:05 PM MDT | Areal Flood Advisory | LBF | Keya Paha | 6 hr |
| May 28, 5:36 PM MDT | Areal Flood Advisory | LBF | Chase, Keith, Lincoln, Perkins | 6 hr |
| May 28, 5:59 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.